I quit smoking last Feb 2010 and tired of the weight gain. Sure was hoping this would help.
I am also on Pristiq... 50 mg twice a day. In the 2.5 months since I've been on it, I have gained about 10 pounds! My activity did decrease slightly due to a sprained ankle but my eating/hunger has decreased as well. I feel really good mentally so I am trying to hold out to see if the weight gain will taper off. I am afraid I may have to change meds AGAIN if the weight continues to increase... Anyone else suffering weight gain with decreased hunger?
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Sep 2016 • 6 answers
Updated 11 Apr 2015 • 2 answers
Updated 19 Jan 2015 • 2 answers
Updated 20 Apr 2015 • 1 answer
Will pristiq desvenlafaxine make me put on weight? I am about to start it and scared of weight gain?
Updated 14 Jan 2016 • 3 answers